| Model Number |
3228 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
08/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was unable to place their system into mri mode and experienced ineffective therapy.Diagnostics revealed high impedance on the lead.As a result, surgical intervention may be undertaken to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.